Journal of Nonlinear Mathematical Physics

Volume 12, Issue Supplement 2, December 2005, Pages 95 - 136

Bispectrality for deformed Calogero­Moser­Sutherland systems

Authors
Misha FEIGIN
Corresponding Author
Misha FEIGIN
Available Online 1 December 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.s2.8How to use a DOI?
Abstract
We prove bispectral duality for the generalized Calogero­Moser­Sutherland systems related to configurations An,2(m), Cn(l, m). The trigonometric axiomatics of the Baker­Akhiezer function is modified, the dual difference operators of rational Madonald type and the Baker­Akhiezer functions related to both series are constructed.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 100
Pages
95 - 136
Publication Date
2005/12
ISBN
91-974824-5-5
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.s2.8How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Misha FEIGIN
PY  - 2005
DA  - 2005/12
TI  - Bispectrality for deformed Calogero­Moser­Sutherland systems
JO  - Journal of Nonlinear Mathematical Physics
SP  - 95
EP  - 136
VL  - 12
IS  - Supplement 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.s2.8
DO  - https://doi.org/10.2991/jnmp.2005.12.s2.8
ID  - FEIGIN2005
ER  -